Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Swollen lump on leg, painful, applied hydrocortisone cream. Could it be horsefly?

Ive got a swollen lump on the top back of my leg which came up on sunday, i thought it was a insect bite,it has been very painful and still is,today it now has gone like a purple colour on top of the swelling and is like a sting feeling with swelling round it,i applied antihistim cream on last 2days,went to chemist today and he has given me hydrcortison cream to pit on, he told me it dosnt look like a bite,ive been looking online at pics,do you think itcould be a horsefly? Or do you think i should take a vist to docs?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
painful swollen lump over the leg painful can be insect bite like can be treated with antihistamine atarax 25 mg at night,antibiotic twice daily ,anti inflammatory agent twice daily and application of flutibact ointment over the lesion can cure it ,.after that hyperpigmentation can be cured by momate ointment or tri o bloc ointment
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor